# SDR DALA2025032702263

- Difficulty date: March 23, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 21,685 hours, 9,342 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3044 BACK LEFT CLEAR EEPLS LIGHTS OUT ROW 29-39. CORRECTIVE ACTION: R/R 13WL EPSU REF A321 AMM 33-51 AND RETERMINATED ROW 35 ABC ISLE LIGHT CONNECTOR REF A321 EPSM 20-44 ALL OPN CKS GOOD (7124188)
